MathSciNet Relay Station
MathSciNet bibliographic data
MR1951993 60G70 (60K25 60K30)
Foss, Serguei; Zachary, Stan The maximum on a random time interval of a random walk with long-tailed increments and negative drift. Ann. Appl. Probab. 13 (2003), no. 1, 37–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement